# SDR AALA202203156523

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323
- Aircraft serial: 31543
- Aircraft time: 34,681 hours, 4,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L5 DOOR HANDLE SHAFT IS CORRODED. REPLACED L5 DOOR HANDLE SHAFT PER CMM 52-17-60.
